# SDR CA130212014

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 1 ENGINE SUFFERED AN IFSD AFTER A LOUD NOISE.  AN UNEVENTFUL LANDING WAS MADE.  THE GROUND INSPECTIONS FOUND THE PROPELLER WAS SEIZED.
